Just started on Prozac and feeling kind of dizzy and heart rate is a little elevated?
- 27 Dec 2017 by acampone19
- 7 February 2018
- prozac, anxiety, panic disorder, vertigo, major depressive disorder, heart, heart rate, symptom
So I have suffered from anxiety for quite some time now but I was able to manage it pretty well until recently something triggered it. I guess I got sick and began googling my symptoms (I know, terrible thing to do) and since my anxiety has gone through the roof. 3 doctors visits to get blood work, chest x Ray and EKG all came back fine with the exception of abnormal kidney function possibly due to dehydration. Finally my doctor put me on Prozac, 20mg daily. Today is my first day on it and I feel sort of hazy, kind of dizzy and my heart rate is still a bit high (23 y/o athletic). I was just curious about suggestions anyone may have about using Prozac, what can it be paired with to help ease the side effects and how well did it work for you?
Thank you so much!
Hi, i have been on Prozac now for coming close to 3 years. Its amazing! I started off at 20mg and overtime increased to 60mg. We bought a house recently and that stress was the cause of my recent dosage increase.
I have tried Paxil and it was great for the anxiety and panic attacks but the side affects were too much for me. Ever since on Prozac I feel my old self! It took a good 2 to 3 weeks to feel the benefits of it but let me tell you its amazing! Give it time to work. Panic attacks and anxiety can cause dizziness and heart rate to be high. Give it some time to donits thing. My cousin recently started on Prozac 20mg and by week 3 she is a whole new person! Best of luck to you☺️
I started Prozac 20mg about 2 weeks ago for my anxiety. At exactly 1 week of taking it, I began to get terrible dizzy spells... once where I practically fainted. I wasn’t sure if my dizzy spells are from the meds... or from low blood sugar due to the fact that I can barely eat since I’ve been on this. I’m already thin... and I’ve lost 6 lbs in 2 weeks. Loosing weight is not exactly on my “To-Do List”. So I too am wondering when these systems are going to dissipate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2014 • 2 answers
Posted 30 Jan 2015 • 2 answers
Posted 7 Apr 2016 • 1 answer
Posted 9 Oct 2016 • 2 answers
Posted 6 Jan 2018 • 1 answer